MathSciNet Relay Station
MathSciNet bibliographic data
MR1959288 33C05 (34E05 41A60)
Olde Daalhuis, A. B. Uniform asymptotic expansions for hypergeometric functions with large parameters. II. Anal. Appl. (Singap.) 1 (2003), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement